# SDR AALA201907119005

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 14,937 hours, 6,903 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Latch
- Condition: Damaged
- Location: Zone 900
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR S1-240 HOLD OPEN LATCH DAMAGED AND INOPERABLE. MAINTENANCE REPLACED HOLD OPEN LATCH ON DOOR S1-240 PER AMM 25-31-00.
